×

Found 2,373 Documents (Results 1–100)

100
MathJax

About exact two-sided estimates for stable solutions to autonomous functional differential equations. (English. Russian original) Zbl 07505244

Sib. Math. J. 63, No. 2, 299-315 (2022); translation from Sib. Mat. Zh. 63, No. 2, 360-378 (2022).
MSC:  34K06 34K20
PDF BibTeX XML Cite
Full Text: DOI

Estimates of the fundamental solution for elliptic equation in divergence form with drift. (English. Russian original) Zbl 07482908

J. Math. Sci., New York 260, No. 1, 1-20 (2022); translation from Zap. Nauchn. Semin. POMI 489, 7-35 (2020).
MSC:  35J15 35A08
PDF BibTeX XML Cite
Full Text: DOI

Exponent estimation for stable solutions of a certain class of differential-difference equations. (English. Russian original) Zbl 07457393

Russ. Math. 65, No. 12, 56-67 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 67-79 (2021).
MSC:  34K06 34K20 34K25
PDF BibTeX XML Cite
Full Text: DOI

Regularity of solution to the Cauchy problem for parabolic equation in the Dini space. (English. Russian original) Zbl 1477.35055

J. Math. Sci., New York 259, No. 2, 172-186 (2021); translation from Probl. Mat. Anal. 112, 57-69 (2021).
MSC:  35B65 35K15 35A08
PDF BibTeX XML Cite
Full Text: DOI

A compactness result for the Sobolev embedding via potential theory. (English) Zbl 07402447

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 61-91 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A meshless method of solving three-dimensional nonstationary heat conduction problems in anisotropic materials. (English. Ukrainian original) Zbl 1479.65012

Cybern. Syst. Anal. 57, No. 3, 470-480 (2021); translation from Kibern. Sist. Anal. 57, No. 3, 152-163 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Double- and simple-layer potentials for a three-dimensional elliptic equation with a singular coefficient and their applications. (English. Russian original) Zbl 1466.35110

Russ. Math. 65, No. 1, 72-86 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 1, 81-96 (2021).
MSC:  35J15 35J25
PDF BibTeX XML Cite
Full Text: DOI

An introduction to Barenblatt solutions for anisotropic \(p\)-Laplace equations. (English) Zbl 1461.35141

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 99-125 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Random-field solutions of linear parabolic stochastic partial differential equations with polynomially bounded variable coefficients. (English) Zbl 1461.35253

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 35-62 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of the solutions of functional-differential equation with linearly transformed argument. (English. Russian original) Zbl 1462.34101

J. Math. Sci., New York 253, No. 2, 263-275 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 369-379 (2019).
MSC:  34K25 34K06 34K40
PDF BibTeX XML Cite
Full Text: DOI

Geometric singularities of the solution of the Dirichlet boundary problem for Hamilton-Jacobi equation with a low order of smoothness of the border curve. (English) Zbl 1472.35096

Pinelas, Sandra (ed.) et al., Mathematical analysis with applications. In honor of the 90th birthday of Constantin Corduneanu, Ekaterinburg, Russia, July 26–28, 2018. Cham: Springer. Springer Proc. Math. Stat. 318, 109-122 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software